MAUDE Adverse Event Report: CAREFUSION INC. CLOSED-END KNOT PUSHER

CAREFUSION INC. CLOSED-END KNOT PUSHER
Model Number 89-6300
Medical Device Problem Codes Material Integrity Problem (2978); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported during a patient procedure that their knot pusher had a "burr" inside causing the suture wire to snag and rip.It has been reported that the patient had to be re-sutured.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
V.Mueller has requested the device subject of the reported event be returned for evaluation.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the event was returned to the supplier for evaluation.Upon evaluation, the device was found to be according to specifications.There were no burrs present as reported by the user facility.No additional issues have been reported.

Brand Name
CLOSED-END KNOT PUSHER
Common Device Name
KNOT PUSHER
Manufacturer (Section D)
CAREFUSION INC.
5 sunnen drive
maplewood MO 63143
Manufacturer (Section G)
CAREFUSION INC.
5 sunnen drive
maplewood MO 63143
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18913929
Report Number1923569-2024-01004
Device Sequence Number7042420
Product Code GEI
UDI-Device Identifier10885403156342
UDI-Public10885403156342
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-6300
Device Catalogue Number89-6300
Device Lot NumberL23VEO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown